MathSciNet Relay Station
MathSciNet bibliographic data
MR2817418 (2012d:14081) 14L15 (16G10 20C20 20G40)
Friedlander, Eric M.; Pevtsova, Julia Constructions for infinitesimal group schemes. Trans. Amer. Math. Soc. 363 (2011), no. 11, 6007–6061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement